# SDR SWAA2022020243112

- Difficulty date: September 28, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 19,697 hours, 8,301 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED L/H FWD UPPER STAB SLIDING SEAL PER AMM 53-31-31
